# SDR ASOA2015013012107

- Difficulty date: January 28, 2015
- Submitted: January 30, 2015
- Operation: Air carrier
- Aircraft: N917EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7769
- Aircraft time: 25,747 hours, 24,545 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/A REPORT SERVICE DOOR EXIT SIGN COVER MISSING.  R & R LIGHT COVER & ASSY IAW AMM 33-51-10,  OP CK'S GOOD NO FURTHER DEFECTS NOTED.
